# SDR CALA2022030700581

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N29977
- Make and model: Boeing 787-9
- Aircraft serial: 66136
- Aircraft time: 8,643 hours, 958 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 0204338101
- Part serial: NA
- Condition: None
- Location: Seat 3d
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 3D FORWARD FLOOR EMERGENCY LIGHT FOUND DETACHED ON CABIN WALK AROUND. REPLACED SEAT 3D FLOOR PRIOX LIGHT WHICH WAS FOUND DETATCH LIGHT ASSY REPLACED AND INSTALLED PER AMM 33-51-06-00A-720A AND OPS TESTED PER AMM B787-A-33-51-00-00C+320A-A
